Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 157, NWS Dodge City, KS

June 16, 20139 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 16, 2013, 12:46 AM CDT for 9 counties in Kansas. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2013, 12:46 AM CDT (05:46 UTC)
Expired
Jun 16, 2013, 1:45 AM CDT
In force
59 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 61 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:09 AM CDTTSTM WND GST 65Greensburg, KSTHE OFFICER ESTIMATED WIND SPEEDS OF 60 TO 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
2710 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WUUS53 KDDC 160546
SVRDDC
KSC007-025-033-047-057-083-097-151-185-160645-
/O.NEW.KDDC.SV.W.0157.130616T0546Z-130616T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1246 AM CDT SUN JUN 16 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS...
  CLARK COUNTY IN SOUTHWEST KANSAS...
  COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
  EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN FORD COUNTY IN SOUTHWEST KANSAS...
  SOUTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...
  KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
  PRATT COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 145 AM CDT

* AT 1243 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KINSLEY TO 8 MILES NORTHWEST OF ACRES...AND MOVING
  EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ACRES...LEWIS...MULLINVILLE...ASHLAND...CENTERVIEW...SITKA...
  FELLSBURG...BELPRE...GREENSBURG...TROUSDALE...MACKSVILLE...
  PROTECTION...HOPEWELL...HAVILAND...DILLWYN...LAKE COLDWATER...
  COLDWATER...WELLSFORD...BUTTERMILK AND BYERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3754 10007 3799 9960 3796 9847 3747 9846
      3702 9876 3702 10007
TIME...MOT...LOC 0546Z 270DEG 50KT 3789 9937 3720 9991

HAIL...0.75IN
WIND...60MPH

$$

KRUSE
2 follow-up statements
603 
WWUS53 KDDC 160611
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
111 AM CDT SUN JUN 16 2013

KSC083-160621-
/O.CAN.KDDC.SV.W.0157.000000T0000Z-130616T0645Z/
HODGEMAN KS-
111 AM CDT SUN JUN 16 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HODGEMAN COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3750 10004 3798 9942 3796 9847 3747 9846
      3702 9876 3702 10007
TIME...MOT...LOC 0611Z 270DEG 50KT 3789 9911 3756 9925
          3707 9956

$$

KSC007-025-033-047-057-097-151-185-160645-
/O.CON.KDDC.SV.W.0157.000000T0000Z-130616T0645Z/
STAFFORD KS-PRATT KS-KIOWA KS-BARBER KS-CLARK KS-COMANCHE KS-
EDWARDS KS-FORD KS-
111 AM CDT SUN JUN 16 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FORD...EDWARDS...COMANCHE...CLARK...WESTERN BARBER...KIOWA...PRATT
AND SOUTHERN STAFFORD COUNTIES UNTIL 145 AM CDT...

AT 107 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEWIS TO GREENSBURG TO 7 MILES SOUTH OF SITKA...AND
MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TROUSDALE...LAKE COLDWATER...COLDWATER...HAVILAND...MACKSVILLE...
HOPEWELL...WILMORE...BUTTERMILK...WELLSFORD...BELVIDERE...BYERS...
CROFT...CULLISON...IUKA...SUN CITY...COATS...PRATT...STAFFORD...LAKE
CITY AND AETNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3750 10004 3798 9942 3796 9847 3747 9846
      3702 9876 3702 10007
TIME...MOT...LOC 0611Z 270DEG 50KT 3789 9911 3756 9925
          3707 9956

HAIL...0.75IN
WIND...60MPH

$$

KRUSE
811 
WWUS53 KDDC 160625
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
125 AM CDT SUN JUN 16 2013

KSC057-160634-
/O.CAN.KDDC.SV.W.0157.000000T0000Z-130616T0645Z/
FORD KS-
125 AM CDT SUN JUN 16 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORD COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS  
THE WARNED AREA.

LAT...LON 3747 9951 3798 9942 3796 9847 3747 9846
      3702 9876 3702 10007
TIME...MOT...LOC 0624Z 270DEG 50KT 3791 9896 3758 9905
          3707 9933

$$

KSC007-025-033-047-097-151-185-160645-
/O.CON.KDDC.SV.W.0157.000000T0000Z-130616T0645Z/
STAFFORD KS-PRATT KS-KIOWA KS-BARBER KS-CLARK KS-COMANCHE KS-
EDWARDS KS-
125 AM CDT SUN JUN 16 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EDWARDS...
COMANCHE...SOUTHERN CLARK...WESTERN BARBER...KIOWA...PRATT AND
SOUTHERN STAFFORD COUNTIES UNTIL 145 AM CDT...

AT 120 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MACKSVILLE TO HAVILAND TO BUTTERMILK...AND MOVING EAST
AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BELVIDERE...CROFT...BYERS...CULLISON...SUN CITY...COATS...IUKA...
PRATT...AETNA...LAKE CITY...STAFFORD...SAWYER...PRESTON...NEOLA...
CAIRO...ZENITH AND ISABEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3747 9951 3798 9942 3796 9847 3747 9846
      3702 9876 3702 10007
TIME...MOT...LOC 0624Z 270DEG 50KT 3791 9896 3758 9905
          3707 9933

HAIL...0.75IN
WIND...60MPH

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:13 PM CDT, 6 hours 33 minutes earlier.

Area forecast discussion, Jun 15, 6:13 PM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CDT SAT JUN 15 2013

...UPDATED FOR AVIATION...

.SYNOPSIS...
ISSUED AT 202 PM CDT SAT JUN 15 2013

THE 12Z UPPER AIR ANALYSIS SHOWED BROAD RIDGING CONTINUING OVER THE
LOWER 48 STATES. NUMEROUS WEAK SHORTWAVE TROUGHS WERE EMBEDDED IN
THE FLOW OVER THE RIDGE. A STRONGER WAVE EXTENDED FROM OVER
WESTERN KANSAS INTO THE BIG BEND AREA OF SOUTHWEST TEXAS. THIS
WAVE HAD BROUGHT SOME EARLY MORNING SHOWERS AND THUNDERSTORMS TO
WESTERN KANSAS WHICH HAVE SINCE MOVED INTO CENTRAL AND EASTERN
KANSAS BY EARLY AFTERNOON. BEHIND THIS WAVE...SUBSIDENCE WAS
SPREADING ACROSS WESTERN KANSAS AS EVIDENT IN THE WATER VAPOR IMAGERY.
TO THE WEST OF THIS...A WEAK DISTURBANCE WAS MOVING EAST THROUGH
THE CENTRAL ROCKIES. A WEAK FRONTAL BOUNDARY EXTENDED FROM EASTERN
NEBRASKA ACROSS NORTHWEST KANSAS INTO EAST CENTRAL COLORADO. LOW
LEVEL MOISTURE CONTINUES TO STREAM NORTH TOWARD THE CENTRAL PLAINS AS
DEWPOINTS IN THE LOW TO MID 60S ADVECT INTO WESTERN AND CENTRAL KANSAS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 202 PM CDT SAT JUN 15 2013

IT APPEARS THAT PORTIONS OF WESTERN AND CENTRAL KANSAS COULD HAVE
A DECENT SHOT AT RECEIVING RAIN LATE THIS AFTERNOON INTO
TONIGHT. THE NAM AND GFS MODELS SHOW A TREND OF THUNDERSTORMS
DEVELOPING OVER EASTERN COLORADO AND MOVING INTO WESTERN KANSAS
DURING THE EVENING HOURS. THE HRRR HAS BEEN SHOWING THIS TREND AS
WELL. THE LATEST RUNS OF THAT MODEL ARE SHOWING WIDELY SCATTERED
THUNDERSTORMS DEVELOPING OVER WEST CENTRAL KANSAS LATE THIS
AFTERNOON AND MOVING INTO CENTRAL KANSAS WITH ANOTHER ROUND OF
THUNDERSTORMS THAT DEVELOP OVER EASTERN COLORADO THEN MOVING
ACROSS NORTHWEST AND WEST CENTRAL KANSAS LATER THIS EVENING. THINK
THAT THE TWO AREAS OF STORMS DEPICTED BY THE HRRR MAY BE CORRECT
GIVEN THE LOCATION OF THE FRONTAL BOUNDARY AND INCREASING
INSTABILITY. THE SUBSIDENCE CURRENTLY OVER THE REGION MAY QUASH
ANY LATE AFTERNOON CONVECTION BUT MODEL SOUNDINGS SHOW THE AREA
BECOMING UNCAPPED BY 00Z SO CAN'T TOTALLY RULE OUT A STORM OR TWO.
LATER TONIGHT AM EXPECTING THUNDERSTORMS TO MOVE OUT INTO WEST
CENTRAL AND PARTS OF SOUTHWEST KANSAS. HAVE INCREASED
PRECIPITATION CHANCES TO 50-55 PERCENT ESPECIALLY IN THE AREA
NORTH OF A LINE FROM SYRACUSE THROUGH MONTEZUMA, DODGE CITY AND
LARNED BASED OFF OF TRENDS IN THE HRRR. THE MODELS HINT AT A LOW
LEVEL JET DEVELOPING TONIGHT WHICH COULD HELP SUSTAIN THINGS INTO
THE LATE NIGHT HOURS BUT THINK WE WILL SEE A DECREASING TREND
AFTER 06Z.

SUNDAY SHOULD STAR OUT PARTLY TO MOSTLY SUNNY. ANOTHER WEAK
SHORTWAVE IS PROGGED TO MOVE OUT OF THE ROCKIES DURING THE LATE
AFTERNOON HOURS. HARD TO TELL WHERE EXACTLY THUNDERSTORMS WILL
INITIATE GIVEN THE UNCERTAINTY OF THE FRONTAL POSITION AND THE
POTENTIAL FOR ANY LEFTOVER OUTFLOW BOUNDARIES. WILL CONTINUE THE
PREVIOUS FORECAST TREND OF INCREASING POPS INTO THE CHANCE
CATEGORY BY LATE AFTERNOON. HIGH TEMPERATURES ON SUNDAY MAY ALSO
BE A LITTLE PROBLEMATIC DEPENDING ON HOW MUCH AND WHERE RAINFALL
OCCURS TONIGHT. WILL KEEP HIGHS IN THE UPPER 80S TO NEAR 90 IN
MOST AREAS WITH SOME LOW 90S OUT ALONG THE COLORADO BORDER.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 333 PM CDT SAT JUN 15 2013

FOR THE LATE SUNDAY THROUGH EARLY WEDNESDAY PERIOD, A FLAT UPPER
LEVEL RIDGE WILL BE SITUATED OVER THE SOUTHERN AND CENTRAL ROCKIES, WITH
WEST-NORTHWESTERLY CROSS-MOUNTAIN, MID LEVEL, FLOW ACROSS THE HIGH
PLAINS. THIS PATTERN WILL LEAD TO WEAK MID LEVEL CAPPING AND SURFACE
LEE TROUGHING, ALONG WITH LOW LEVEL MOISTURE RETURN ON THE HIGH
PLAINS. IN ADDITION, THE SOUTHERN BRANCH OF THE WESTERLIES AT MID
AND HIGH LEVELS WILL BE SITUATED FROM THE SOUTHWESTERN UNITED
STATES ACROSS THE CENTRAL PLAINS. ALL THESE FACTORS ARE FAVORABLE
FOR NOCTURNAL STORM CLUSTERS TO DEVELOP THIS TIME OF YEAR ON THE FRONT
RANGE AND HIGH PLAINS EVERY EVENING AND NIGHTTIME. THEREFORE,
CHANCES OF THUNDERSTORMS WITH BENEFICIAL RAINS LOOK HIGH. BUT THE
EXACT PLACEMENT OF THE RAIN AREAS IS NOT KNOWN WITH HIGH
CONFIDENCE. LOTS OF COOL OUTFLOW FROM THE THUNDERSTORM CLUSTERS
WILL LEAD TO COOLER HIGH TEMPERATURES EACH DAY THROUGH TUESDAY.
THE BEST CHANCES FOR RAIN APPEAR TO BE SUNDAY AND MONDAY NIGHTS AS
MUCH MORE STABLE AIR COULD BE IN PLACE BY TUESDAY.

FOR THE WEDNESDAY TO FRIDAY PERIOD, UPPER LEVEL RIDGING IS EXPECTED
TO REDEVELOP ACROSS EASTERN KANSAS, MISSOURI AND OKLAHOMA, WITH
UPPER LEVEL TROUGHING OVER THE NORTHERN ROCKIES. THIS WILL LEAD TO
MUCH DRIER WEATHER AND WARMER TEMPERATURES, WITH HIGHS APPROACHING
100F BY FRIDAY AND SATURDAY. ISOLATED THUNDERSTORMS CANNOT BE RULED
OUT EACH AFTERNOON AND EVENING ALONG THE SOUTHERN EDGE OF THE WESTERLIES
NEAR THE LEE TROUGH IN WESTERN KANSAS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 606 PM CDT SAT JUN 15 2013

SOUTHEASTERLY UPSLOPE FLOW WILL CONTINUE TONIGHT AT 10-15KT. AN MCS
IS FORECAST TO MOVE FROM EASTERN COLORADO AND INTO WESTERN KANSAS
LATE THIS EVENING. THUNDERSTORMS ARE EXPECTED IN THE KGCK AREA
FROM 03-08Z, AND IN KDDC AND KHYS FROM 05-08Z. THE MAIN THREAT
WILL BE OUTFLOW WINDS TO 40-50KT AND SOME SMALL HAIL TO DIME SIZE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  67  89  64  86 /  50  40  60  30
GCK  66  89  64  86 /  50  40  50  20
EHA  66  92  64  87 /  30  20  40  20
LBL  67  91  64  86 /  30  30  50  30
HYS  66  87  64  85 /  50  50  60  20
P28  69  91  68  88 /  30  40  80  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...GERARD
SHORT TERM...GERARD
LONG TERM...FINCH
AVIATION...KRUSE
Hazardous weather outlook, Jun 15, 7:01 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT SAT JUN 15 2013

KSZ030-031-043>046-061>066-074>081-084>090-170015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
701 PM CDT SAT JUN 15 2013 /601 PM MDT SAT JUN 15 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

A LARGE CLUSTER OF THUNDERSTORMS ARE FORECAST TO MOVE FROM EASTERN
COLORADO AND INTO SOUTHWEST AND SOUTH CENTRAL KANSAS LATER TONIGHT.
SOME OF THESE THUNDERSTORMS COULD CONTAIN HAIL UP TO DIME SIZE,
WIND GUSTS TO 50 MPH, BRIEF HEAVY DOWNPOURS, AND LIGHTNING. THE
THUNDERSTORMS ARE ANTICIPATED TO BE FROM LIBERAL TO GARDEN CITY
AND DIGHTON BY AROUND 10 PM TO MIDNIGHT, THEN SPREAD EAST AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE LIKELY SUNDAY NIGHT, ESPECIALLY EAST OF
HIGHWAY 183. WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF
GOLFBALLS WILL BE THE MAIN WEATHER HAZARDS.

ADDITIONAL THUNDERSTORM CHANCES WILL EXIST FROM MONDAY INTO
WEDNESDAY NIGHT. AT THIS TIME, IT IS TOO EARLY TO DETERMINE IF ANY
OF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

In the hours before

Local storm report, Jun 15, 10:05 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1005 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     5 E SEWARD              38.19N 98.71W
06/15/2013                   STAFFORD           KS   PUBLIC

            LARGE TREE LIMBS WERE DOWNED AND WINDS WERE ESTIMATED AT
            60 MPH.

&&

JFINCH
Local storm report, Jun 15, 10:19 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1019 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     1 N SYRACUSE            37.99N 101.75W
06/15/2013  M62 MPH          HAMILTON           KS   AWOS

&&

JFINCH
Local storm report, Jun 15, 10:23 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1023 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     HAIL             8 N JETMORE             38.20N 99.92W
06/15/2013  M1.00 INCH       HODGEMAN           KS   CO-OP OBSERVER

&&

LEE
Local storm report, Jun 15, 11:17 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1117 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
06/15/2013  M62.00 MPH       FINNEY             KS   ASOS

&&

LEE
Local storm report, Jun 15, 11:29 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1129 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
06/15/2013  M63 MPH          FINNEY             KS   ASOS

&&

LEE
Local storm report, Jun 16, 12:27 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1227 AM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND GST     3 NE DODGE CITY         37.79N 99.97W
06/16/2013  M60 MPH          FORD               KS   ASOS

            MEASURED FROM DDC ASOS.

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:05 PM CDTSpecial Weather StatementDDCHodgeman40 min
Jun 15, 8:15 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness45 min
Jun 15, 8:24 PM CDTSpecial Weather StatementDDCPawnee51 min
Jun 15, 8:28 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush47 min
Jun 15, 8:43 PM CDTSevere Thunderstorm WarningDDCKearny47 min
Jun 15, 8:52 PM CDTSevere Thunderstorm WarningDDCStafford53 min
Jun 15, 8:58 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness47 min
Jun 15, 9:20 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny40 min
Jun 15, 9:24 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness51 min
Jun 15, 9:43 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford47 min
Jun 15, 9:44 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness46 min
Jun 15, 9:56 PM CDTFlash Flood WarningDDCHodgeman3 hr
Jun 15, 9:57 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny63 min
Jun 15, 10:25 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Scott, Stanton50 min
Jun 15, 10:27 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford48 min
Jun 15, 10:29 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman46 min
Jun 15, 11:09 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Gray, Haskell, Lane, Scott51 min
Jun 15, 11:14 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman61 min
Jun 15, 11:33 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Haskell, Hodgeman, Meade42 min
Jun 16, 12:01 AM CDTSevere Thunderstorm WarningDDCFord59 min
Jun 16, 12:47 AM CDTAreal Flood WarningDDCHodgeman6 hr
Jun 16, 1:43 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pratt, Stafford62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.